Question on Digestive Advantage...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JJsWife
New Member


Date Joined Aug 2005
Total Posts : 16
   Posted 10/21/2005 12:15 PM (GMT -7)   
Okay I took DA once before...I broke out with hives really bad, but I never actually found out if it was truely the DA that caused it or not.  I went to the doctor and everything and they didn't seem to think it was the DA.  Once I stopped taking it the hives cleared up.  It took awhile because of the DA being in my bloodstream yet, but after a lil while they went away.  I have just recently tried DA again and today my legs are broken out in hives all over again.  I've been on the DA for about 3 months or so.  Has anyone heard or have had any bad experiences with DA?  I'm going to stop taking it for good now.  I'm still not sure if that's the real cause but I will find out.

dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 10/21/2005 12:29 PM (GMT -7)   
I haven't had bad experiences but that doesn't mean that you won't. Everything comes with a risk even if it only affects 1% so if it gives you problems than I would suggest discontinuing it. You always have to weigh out the goods and evils of anything and hives are no fun.
Hugs, Des
Co-Moderator ~ IBS Forum
 
"If you don't like something change it; if you can't change it, change the way you think about it" - Mary Engelbreit
 
Please help Healing Well continue to help others by donating  http://www.healingwell.com/donate
 
 


JJsWife
New Member


Date Joined Aug 2005
Total Posts : 16
   Posted 10/21/2005 12:43 PM (GMT -7)   
I just found out that the DA contains Aspartame and I've just got done reading that hives can be a reaction to aspartame. I never knew how bad aspartame was for a person. I read that there are many many side effects towards it.

bunnybabe
Regular Member


Date Joined Sep 2005
Total Posts : 263
   Posted 10/22/2005 4:57 AM (GMT -7)   
how interesting...
i was thinking about taking DA, i have it in my medicine cabinet--is there any harm in taking it along with taking acidophilus?
--bunny
what would you attempt to do if you knew you could not fail?


7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 10/22/2005 10:14 AM (GMT -7)   
No harm at all, Bunny. I say try it.... I love it.
FYI... I found the pills work better than the chewables (strange, huh?).
Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:16 PM (GMT -7)
There are a total of 2,735,431 posts in 301,302 threads.
View Active Threads


Who's Online
This forum has 151408 registered members. Please welcome our newest member, ChristineMdic.
350 Guest(s), 11 Registered Member(s) are currently online.  Details
Xfitmama3, FearBug, compiler, RandyJoe, NiceCupOfTea, pmm73, maria2016, Tim Tam, Tall Allen, straydog, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer